# SDR 6242004N238CA

- Difficulty date: June 24, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N238CA
- Make and model: Lear 25
- Aircraft serial: 25040
- Engine: Ge CJ6106
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DECENT, THE FLIGHT CREW RECEIVED INDICATION OF FIRE IN THE NR1 ENGINE.  THE FLIGHT CREW PERFORMED THE CHECKLIST AND COULD NOT CANCEL THE FIRE LIGHT.  THE FLIGHT CREW THEN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE CREW INSPECTED THE AIRCRAFT AND FOUND NO EVIDENCE OF FIRE.  MAINTENANCE CREW FOUND THE FIRE DETECTOR LOOP TOUCHING THE ENGINE COWLING CAUSING A FLASE FIRE INDICATION.  (K)
